Nonlinear asymptotic stability of viscous shock profiles for conservation laws

Jonathan Goodman

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)325-344
Number of pages20
JournalArchive for Rational Mechanics and Analysis
Volume95
Issue number4
DOIs
StatePublished - Dec 1986

Fingerprint

Nonlinear Stability
Asymptotic stability
Asymptotic Stability
Conservation Laws
Shock
Conservation
Viscosity
Profile

ASJC Scopus subject areas

  • Mathematics (miscellaneous)
  • Mathematics(all)
  • Mechanics of Materials
  • Computational Mechanics

Cite this

Nonlinear asymptotic stability of viscous shock profiles for conservation laws. / Goodman, Jonathan.

In: Archive for Rational Mechanics and Analysis, Vol. 95, No. 4, 12.1986, p. 325-344.

Research output: Contribution to journalArticle

@article{78905f9a64c842439b8c58eb542b78fc,
title = "Nonlinear asymptotic stability of viscous shock profiles for conservation laws",
author = "Jonathan Goodman",
year = "1986",
month = "12",
doi = "10.1007/BF00276840",
language = "English (US)",
volume = "95",
pages = "325--344",
journal = "Archive for Rational Mechanics and Analysis",
issn = "0003-9527",
publisher = "Springer New York",
number = "4",

}

TY - JOUR

T1 - Nonlinear asymptotic stability of viscous shock profiles for conservation laws

AU - Goodman, Jonathan

PY - 1986/12

Y1 - 1986/12

UR - http://www.scopus.com/inward/record.url?scp=0022865466&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0022865466&partnerID=8YFLogxK

U2 - 10.1007/BF00276840

DO - 10.1007/BF00276840

M3 - Article

VL - 95

SP - 325

EP - 344

JO - Archive for Rational Mechanics and Analysis

JF - Archive for Rational Mechanics and Analysis

SN - 0003-9527

IS - 4

ER -